Access count of this item: 96

Files in This Item:
File Description SizeFormat 
0740-12.pdf740.46 kBAdobe PDFView/Open
Title: 非線形マシュウ方程式及びパラメトリック励振された非線形シュレジンガー方程式に於ける外場周波数応答特性(液体中の非線形波動の数理的側面)
Authors: 金野, 秀敏  KAKEN_name
Author's alias: Konno, Hidetoshi
Issue Date: Jan-1991
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 740
Start page: 138
End page: 149
Appears in Collections:Mathematical Aspects on Nonlinear Waves in Fluids

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.